Alert archive / California / Red Flag Warnings in 2006
Red Flag Warning 7, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Oct 17, 2006, 9:54 AM PDT for 4 counties in California. It took effect at Oct 18, 2006, 8:00 AM PDT. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2006, 9:54 AM PDT (16:54 UTC)
- In effect from
- Oct 18, 2006, 8:00 AM PDT
- Expired
- Oct 19, 2006, 8:47 AM PDT
- In force
- 25 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 4.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSGX 171654 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 954 AM PDT TUE OCT 17 2006 ...RED FLAG WARNING FROM 8 AM WEDNESDAY TO 6 PM PDT FRIDAY FOR THE MOUNTAINS AND INLAND VALLEYS FOR LOCAL STRONG GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY... .WEAK TO LOCALLY MODERATE SANTA WINDS AND DRY CONDITIONS WILL AFFECT SOUTHERN CALIFORNIA WEDNESDAY THROUGH FRIDAY. NORTHEAST WINDS WILL INCREASE EARLY WEDNESDAY MORNING...ESPECIALLY NEAR PASSES AND CANYONS WHERE LOCAL GUSTS UP TO 50 TO 60 MPH WILL OCCUR DURING THE DAY. GUSTY WINDS WILL CONTINUE ON THURSDAY AND THEN DIMINISH THURSDAY NIGHT. THE RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT IN THE MOUNTAINS WEDNESDAY MORNING...WHILE INLAND VALLEYS WILL GRADUALLY DRY OUT WEDNESDAY AFTERNOON AND THURSDAY. BY FRIDAY WINDS WILL DIE DOWN BUT RELATIVE HUMIDITY WILL LIKELY REMAIN BELOW 10 PERCENT FOR MUCH OF THE DAY. CAZ248-250-255>258-180400- /O.UPG.KSGX.FW.A.0007.061018T1500Z-061021T0100Z/ /O.NEW.KSGX.FW.W.0007.061018T1500Z-061021T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 954 AM PDT TUE OCT 17 2006 ...RED FLAG WARNING IN EFFECT FROM 8 AM WEDNESDAY TO 6 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 6 PM PDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS RED FLAG WARNING INCLUDES THE MOUNTAINS AND INLAND VALLEYS OF SOUTHWEST SAN BERNARDINO COUNTY...WESTERN RIVERSIDE COUNTY AND SAN DIEGO COUNTY...INCLUDING THE CLEVELAND AND SAN BERNARDINO NATIONAL FORESTS. NORTHEAST WIND GUSTS ABOVE 35 MPH ARE EXPECTED NEAR AND BELOW THE PASSES AND CANYONS STARTING EARLY WEDNESDAY AND CONTINUING INTO THURSDAY. THE WINDS WILL DECREASE BY THURSDAY NIGHT AND FRIDAY. SUSTAINED RELATIVE HUMIDITIES SHOULD DROP BELOW 15 PERCENT IN THE MOUNTAINS STARTING WEDNESDAY MORNING...WITH LOW HUMIDITIES ACROSS MOST OF MOUNTAINS AND THE INLAND VALLEYS ON THURSDAY AND FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ LAVIS
4 follow-up statements
000 WWUS86 KSGX 180305 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 805 PM PDT TUE OCT 17 2006 ...RED FLAG WARNING FROM 8 AM WEDNESDAY TO 6 PM PDT FRIDAY FOR THE MOUNTAINS AND INLAND VALLEYS FOR LOCAL STRONG GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY... .WEAK TO LOCALLY MODERATE SANTA WINDS AND DRY CONDITIONS WILL AFFECT SOUTHERN CALIFORNIA WEDNESDAY THROUGH FRIDAY. NORTHEAST WINDS WILL INCREASE EARLY WEDNESDAY MORNING...ESPECIALLY NEAR PASSES AND CANYONS WHERE LOCAL GUSTS UP TO 50 TO 60 MPH WILL OCCUR DURING THE DAY. GUSTY WINDS WILL CONTINUE ON THURSDAY AND THEN DIMINISH THURSDAY NIGHT. THE RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT IN THE MOUNTAINS WEDNESDAY MORNING...WHILE INLAND VALLEYS WILL GRADUALLY DRY OUT WEDNESDAY AFTERNOON AND THURSDAY. BY FRIDAY WINDS WILL DIE DOWN BUT RELATIVE HUMIDITY WILL LIKELY REMAIN BELOW 10 PERCENT FOR MUCH OF THE DAY. CAZ248-250-255>258-181600- /O.CON.KSGX.FW.W.0007.061018T1500Z-061021T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 805 PM PDT TUE OCT 17 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 6 PM PDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 6 PM PDT FRIDAY. THIS RED FLAG WARNING INCLUDES THE MOUNTAINS AND INLAND VALLEYS OF SOUTHWEST SAN BERNARDINO COUNTY...WESTERN RIVERSIDE COUNTY AND SAN DIEGO COUNTY...INCLUDING THE CLEVELAND AND SAN BERNARDINO NATIONAL FORESTS. NORTHEAST WIND GUSTS ABOVE 35 MPH ARE EXPECTED NEAR AND BELOW THE PASSES AND CANYONS STARTING EARLY WEDNESDAY AND CONTINUING INTO THURSDAY. THE WINDS WILL DECREASE BY THURSDAY NIGHT AND FRIDAY. SUSTAINED RELATIVE HUMIDITIES SHOULD DROP BELOW 15 PERCENT IN THE MOUNTAINS STARTING WEDNESDAY MORNING...WITH LOW HUMIDITIES ACROSS MOST OF MOUNTAINS AND THE INLAND VALLEYS ON THURSDAY AND FRIDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS86 KSGX 181608 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 908 AM PDT WED OCT 18 2006 ...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM PDT FRIDAY FOR THE MOUNTAINS AND INLAND VALLEYS FOR THE COMBINATION OF GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY... .SUSTAINED NORTHEAST WINDS AROUND 20 MPH THIS MORNING WITH GUSTS 30 TO 50 MPH IN THE MORE WIND PRONE AREAS. RELATIVE HUMIDITY IS STILL FAIRLY HIGH THIS MORNING BUT SHOULD DROP BELOW 15 PERCENT BY THIS AFTERNOON. HUMIDITY RECOVERY TONIGHT WILL VERY POOR TO NONE WITH MOST LOCATIONS EITHER STAYING OR DROPPING INTO THE TEENS. WIND PRONE LOCATIONS WILL LIKELY STILL HAVE GUSTS AROUND 35 MPH TONIGHT. HUMIDITY ON THURSDAY AND FRIDAY SHOULD DROP INTO THE SINGLE DIGITS WITH VERY POOR RECOVERY THURSDAY NIGHT. IN SHORT...EXPECT A PROLONGED PERIOD WITH VERY DRY AIR MASS. CAZ248-250-255>258-190015- /O.CON.KSGX.FW.W.0007.000000T0000Z-061021T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 908 AM PDT WED OCT 18 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT FRIDAY... THIS RED FLAG WARNING INCLUDES THE MOUNTAINS AND INLAND VALLEYS OF SOUTHWEST SAN BERNARDINO COUNTY...WESTERN RIVERSIDE COUNTY AND SAN DIEGO COUNTY...INCLUDING THE CLEVELAND AND SAN BERNARDINO NATIONAL FORESTS. NORTHEAST WIND GUSTS ABOVE 35 MPH ARE LIKELY NEAR AND BELOW THE PASSES AND CANYONS THROUGH THIS EVENING. THE WINDS WILL DECREASE BY THURSDAY NIGHT AND FRIDAY. SUSTAINED RELATIVE HUMIDITIES SHOULD DROP BELOW 15 PERCENT THIS AFTERNOON...AND FALL INTO THE SINGLE DIGITS THURSDAY AND FRIDAY. LITTLE TO NO RECOVERY OF HUMIDITY IS EXPECTED TONIGHT OR THURSDAY NIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BALFOUR
000 WWUS86 KSGX 182116 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 216 PM PDT WED OCT 18 2006 ...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM PDT FRIDAY FOR THE MOUNTAINS AND INLAND VALLEYS FOR THE COMBINATION OF GUSTY NORTHEAST WINDS AND LOW RELATIVE HUMIDITY... .NORTHEAST WINDS THIS AFTERNOON WERE STILL GUSTING TO 45 MPH IN THE MORE WIND PRONE AREAS. THESE AREA WILL LIKELY TO CONTINUE TO GUST OVER 35 MPH THROUGH THE NIGHT. RELATIVE HUMIDITY HAS DROPPED BELOW 15 PERCENT AT MOST LOCATIONS BY THIS AFTERNOON. HUMIDITY RECOVERY TONIGHT WILL VERY POOR...WITH ONLY A FEW HOURS ABOVE 25 PERCENT. RELATIVE HUMIDITY ON THURSDAY AND FRIDAY SHOULD DROP INTO THE SINGLE DIGITS WITH VERY POOR RECOVERY AGAIN THURSDAY NIGHT. CAZ248-250-255>258-191615- /O.CON.KSGX.FW.W.0007.000000T0000Z-061021T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 216 PM PDT WED OCT 18 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT FRIDAY... NORTHEAST WIND GUSTS ABOVE 35 MPH ARE LIKELY NEAR AND BELOW THE PASSES AND CANYONS THROUGH THURSDAY MORNING. THESE WINDS WILL DIMINISH THURSDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 10 PERCENT THURSDAY AND FRIDAY. LITTLE TO NO RECOVERY OF HUMIDITY IS EXPECTED TONIGHT OR THURSDAY NIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BALFOUR
000 WWUS86 KSGX 191547 RFWSGX RED FLAG WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 847 AM PDT THU OCT 19 2006 ...RED FLAG WARNING CANCELLED AT 900 AM PDT THURSDAY... .WIND GUSTS OVER 35 MPH ARE NO LONGER EXPECTED...HOWEVER THE AIR MASS REMAINS DRY. RELATIVE HUMIDITY WILL DROP BELOW 10 PERCENT THIS AFTERNOON AND AGAIN ON FRIDAY...FOR ABOUT 6 HOURS EACH DAY. THEREFORE THE CRITERIA WILL NOT BE MET AND THE RED FLAG WARNING IS CANCELLED AS OF 900 AM PDT. CAZ248-250-255>258-191700- /O.CAN.KSGX.FW.W.0007.000000T0000Z-061021T0100Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY INLAND VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST-RIVERSIDE COUNTY MOUNTAINS- INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS- INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS- INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE CLEVELAND NATIONAL FOREST- 847 AM PDT THU OCT 19 2006 ...RED FLAG WARNING IS CANCELLED EFFECTIVE 900 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE RED FLAG WARNING EFFECTIVE 900 AM PDT THURSDAY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Oct 17, 9:00 AM PDT, 54 minutes earlier.
Area forecast discussion, Oct 17, 9:00 AM PDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 900 AM PDT TUE OCT 17 2006 .SYNOPSIS...AN UPPER LEVEL TROUGH IS MOVING EAST ACROSS THE REGION TODAY. A DRY COLD FRONT WILL BRING CLEARING THIS AFTERNOON. A RAPID SHIFT TO OFFSHORE FLOW IS EXPECTED TONIGHT AS HIGH PRESSURE BUILD OVER THE GREAT BASIN. WEAK TO MODERATE SANTA ANA WINDS ARE POSSIBLE BY WEDNESDAY MORNING. OFFSHORE FLOW AND VERY DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH FRIDAY...AND A FIRE WEATHER WATCH IS IN EFFECT. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... FAIRLY DEEP MARINE LAYER THIS MORNING AHEAD OF A WEAK COLD FRONT MOVING SOUTHEAST THROUGH THE AREA. MORNING TOP REPORTS RANGED FROM AROUND 4000 FEET NEAR THE COAST TO AROUND 5000 FEET INLAND WITH STRATOCUMULUS REACHING WELL INLAND TO THE COASTAL SLOPES OF THE MOUNTAINS. SATELLITE WATER VAPOR LOOP INDICATES THE TROUGH AXIS WAS PASSING THROUGH THIS MORNING AND CLEARING IS BEGINNING TO TAKE PLACE FROM THE NORTHWEST. 12Z NAM MODEL INDICATES SOME CYCLONIC FLOW REMAINS OVER THE AREA THROUGH WEDNESDAY MORNING AND KEEPS THE MARINE LAYER FAIRLY DEEP THROUGH THIS EVENING BEFORE DRYING MOVES IN FROM THE NORTH LATE TONIGHT AND WEDNESDAY MORNING. PATTERN APPEARS FAVORABLE FOR A NORTHWEST WIND PATTERN THROUGH THE THIS EVENING THEN SHIFTS AROUND TO THE NORTH LATE TONIGHT INTO WEDNESDAY. EXPECT WIND ADVISORY LEVEL WINDS IN THE USUAL WINDY AREAS AND POSSIBLY HIGH WIND WARNING LEVEL WINDS IN THE INLAND EMPIRE BELOW THE CAJON PASS AND POSSIBLY THROUGH THE SANTA ANA CANYON AREA. WILL SEE WHAT THE 12Z GFS INDICATES BEFORE DECIDING. PLAN TO ISSUE WITH AFTERNOON PACKAGE. WIND PEAKS WEDNESDAY MORNING BUT REMAINS WINDY THROUGH THURSDAY. RIDGING OVER THE EASTERN PACIFIC REMAINS IN PLACE THROUGH THE WEEKEND WITH A DRY NORTHERLY FLOW ALOFT ALONG THE WEST COAST. THE 06Z GFS PICKS UP ON A WEAK CUT OFF LOW SOUTHWEST OF THE SOUTHERN CALIFORNIA COAST ON THE WEEKEND AND SWINGS THAT LOW NORTHEAST ACROSS SOUTHERN CALIFORNIA NEXT MONDAY. IF THIS IS CORRECT...THIS LOW COULD BRING SOME SHOWERS TO THE AREA ON MONDAY. GIVEN THIS IS A CUT OFF LOW AND TIMING WILL BE DIFFICULT...WILL NOT JUMP ON THIS AT THIS TIME BUT WAIT AND SEE WHAT LATER MODEL RUNS DO. NO UPDATES ARE PLANNED AT THIS TIME. && .AVIATION... MOST AIRFIELDS SHOULD SCATTER OUT RATHER QUICKLY THIS MORNING AS 30 TO 40 KT NW FLOW AND COLD AIR ADVECTION ABOVE THE MARINE LAYER WEAKENS THE MARINE INVERSION. ACARS SOUNDINGS INDICATES THE FLOW IS ALREADY VEERING NORTHERLY ABOVE 5K FT AND ERODING THE INVERSION AT KSNA...KLAX...AND KONT. THIS TREND SHOULD CONTINUE THE REST OF TODAY RESULTING IN THE CONTINUED ERODING OF THE STRATUS. EVEN WITH MORE CLEARING TODAY...EXPECT CEILINGS FROM 4K TO 5K FT AND ISOLATED 1K TO 2K FT CEILINGS THIS MORNING. TOPS ARE AROUND 5K FT AND LOWERING. SURFACE HEATING WILL RESULT IN SOME SHALLOW SCU THROUGH THIS AFTERNOON BEFORE DRIER AIR AND OFFSHORE FLOW REPLACES THE MARINE LAYER TONIGHT. AREAS OF WEST OR NORTHWEST WINDS AT 25KT WITH GUSTS ABOVE 35KT IN THE MOUNTAINS ARE ALSO EXPECTED TODAY...VEERING NORTH TO NORTHEAST BY TOMORROW MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 11 AM PDT TODAY FOR DESERT ZONES...CAZ060-061-062. SEE LAXNPWSGX. RED FLAG WARNING FROM 8 AM PDT WEDNESDAY THROUGH 6 PM PDT FRIDAY FOR THE MOUNTAINS AND INLAND VALLEYS...CAZ248-250-255>258. SEE LAXRFWSGX. && PUBLIC...AH AVIATION...SV
Hazardous weather outlook, Oct 17, 3:00 AM PDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 300 AM PDT TUE OCT 17 2006 CAZ060>062-180000- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 300 AM PDT TUE OCT 17 2006 ...WIND ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DESERT PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT WIND ADVISORY THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY NORTH TO NORTHEAST WINDS AND AREAS OF BLOWING SAND POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ048-055-057-180000- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 300 AM PDT TUE OCT 17 2006 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT DENSE FOG AND DRIZZLE THIS MORNING ALONG COASTAL SLOPES. GUSTY NORTH WINDS AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY NORTHEAST WINDS WEDNESDAY THROUGH THURSDAY. FIRE WEATHER WATCH IN EFFECT THROUGH FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ042-043-PZZ750-775-180000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 300 AM PDT TUE OCT 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL PORTION AND COASTAL WATERS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. CAZ050-056-058-180000- SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 300 AM PDT TUE OCT 17 2006 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT DENSE FOG AND DRIZZLE THIS MORNING ALONG COASTAL SLOPES. GUSTY WEST WINDS DESERT SLOPES TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY NORTHEAST WINDS WEDNESDAY THROUGH FRIDAY. FIRE WEATHER WATCH IN EFFECT THROUGH FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 2:00 PM PDT | High Wind Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 24 hr |
| Oct 17, 2:00 PM PDT | Wind Advisory | SGX | Riverside | 24 hr |
Nearby
Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.